# SDR USAA951305

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1044
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND DEEP GOUGE .25 INCH BY 2 INCHES IN UPPER INBOARD LEG OF S26L, BS 1044.  INSTALLED STR REPAIR, LESS THAN 1 POUND ADDED, REPAIRED PER SRM 53-10-3, FIGURE 1.  (X)
